Microlocal study of sheaves
Astérisque, no. 128 (1985) , 244 p.
@book{AST_1985__128__1_0,
     author = {Kashiwara, Masaki and Schapira, Pierre},
     title = {Microlocal study of sheaves},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {128},
     year = {1985},
     zbl = {0589.32019},
     mrnumber = {794557},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__128__1_0/}
}
TY  - BOOK
AU  - Kashiwara, Masaki
AU  - Schapira, Pierre
TI  - Microlocal study of sheaves
T3  - Astérisque
PY  - 1985
DA  - 1985///
IS  - 128
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__128__1_0/
UR  - https://zbmath.org/?q=an%3A0589.32019
UR  - https://www.ams.org/mathscinet-getitem?mr=794557
LA  - en
ID  - AST_1985__128__1_0
ER  - 
%0 Book
%A Kashiwara, Masaki
%A Schapira, Pierre
%T Microlocal study of sheaves
%S Astérisque
%D 1985
%N 128
%I Société mathématique de France
%G en
%F AST_1985__128__1_0
Kashiwara, Masaki; Schapira, Pierre. Microlocal study of sheaves. Astérisque, no. 128 (1985), 244 p. http://numdam.org/item/AST_1985__128__1_0/

Andreotti, A., Grauert, H.[1]: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90, 193-259 (1962). | DOI | EuDML | Zbl | MR

Aoki, T., Kashiwara, M., Kawaï, T. [I] : On a class of linear differential operators of infinite order with finite index, to appear. | Zbl | MR

Baouendi, M. S., Chang, Ch., Treves, F. [I] : Microlocal hypo-analyticity and extension of C-R-functions. J. Diff. Geometry, 18, 331-391 (1983). | DOI | Zbl | MR

Bengel, G., Schapira, P. [1] : Decomposition microlocale analytique des distributions. Ann. Inst. Fourier, Grenoble, 29, 101-124 (1979). | EuDML | Zbl | MR

Bernstein, I. N. [l] : Modules over the ring of differential operators. Funkt. Anal. 5, n°, 1-16 (1971). | Zbl

Björk, J. E. [l] : Rings of differential operators. North-Holland Math. Lib. (1979). | Zbl | MR

Bony, J. M. [1] : Une extension du théorème de Holmgren sur l'unicité du problème de Cauchy. C.R. Acad. Sci. 268, 1103-1106 (1969). | Zbl | MR

Bony, J. M., Schapira, P. [1] : Existence et prolongement des solutions holomorphes des équations aux dérivées partielles. Inventiones Math. 17, 95-105 (1972). | DOI | EuDML | Zbl | MR

Bony, J. M., Schapira, P. [2] : Solutions hyperfonctions du problème de Cauchy. Lecture Notes in Math. Springer, 287, 82-98 (1973). | Zbl | MR

Bony, J. M., Schapira, P. [3] : Propagation des singularités analytiques pour des solutions des équations aux dérivées partielles. Ann. Inst. Fourier Grenoble, 26-1, 81-140 (1976). | DOI | EuDML | Zbl | MR

Boutet De Monvel, L. [1] : Convergence dans le domaine complexe des séries de fonctions propres. C.R. Acad. Sci. 287; 855-856 (1978). | Zbl | MR

Bredon, G. E. [1] : Sheaf theory. Mc Graw-Hill (1967). | Zbl | MR

Bros, J., Iagolnitzer, D. [1] : Support essentiel et structure analytique des distributions. Sem. Goulaouic-Schwartz. Ecole Polytechnique (1974-75). | Zbl | MR

Brylinski, J. L. [1] : (Co)-homologie d'intersection et faisceaux pervers. Sem. Bourbaki n° 585 (1982). | EuDML | Zbl | MR

Brylinski, J. L. [2] : Transformations canoniques, dualité projective, théorie de Lefschetz. Prépubl. Éc. Polytechnique (1983) and Astérisque, (to appear). | MR

Brylinski, J. L., Malgrange, B., Verdier, J.-L. [l] : Transformation de Fourier Géométrique I. C.R. Acad. Sci. t. 297, 55-98 (1983). | Zbl | MR

Deligne, P. [1] : Le formalisme des cycles evanescents. Lecture Notes in Math. 340. Springer 82-115 (1973). | Zbl

Godement, R. [1] : Théorie des faisceaux. Hermann (1964).

Goreski, M., Macpherson, R. [1] : Intersection homology, II. Inventiones Math. 71, 77-129 (1983). | DOI | EuDML | Zbl | MR

Grothendieck, A. [1] : Produits tensoriels topologiques. A.M.S. 16 (1955). | Zbl | MR

Grothendieck, A. [2] : Eléments de géométrie algébrique III. Publ. IHES 11 (1961). | Zbl

Guillemin, V., Sternberg, S. [1] : Geometric asymptotics. Math. Surveys 14. A.M.S. (1977). | Zbl | MR

Hartshorne, R. [1] : Residues and duality. Lecture Notes in Math. 20, Springer (1966). | EuDML | Zbl | MR

Hironaka, H. [1] : Subanalytic sets. Number theory, algebraic geometry and commutative algebra. In honour to Y. Akizuki.Kinokumiya-Tokyo, 453-493 (1973). | Zbl | MR

Hironaka, H. [2] : Stratifications and flatness. Nordic summer School in Math. Oslo (1976). | Zbl | MR

Hörmander, L. [1] : An introduction to complex analysis in several variables. Van Norstrand. Princeton (1966). | Zbl | MR

Hörmander, L. [2] : Fourier integral operators I. Acta Math. 127, 79-183 (1971). | DOI | Zbl | MR

Hörmander, L. [3] : The analysis of linear partial differential operators I. Grundlehren der Math. 256, Springer-Verlag (1983). | Zbl | MR

Houzel, C., Schapira, P. [1] : Images directes des modules différentiels. C.R. Acad. Sci. 298, 461-464 (1984). | MR | Zbl

Iagolnitzer, D. [1] : Essential support of the product of two distributions at "u=0" points. Sem. Goulaouic-Schwartz, Ecole Polytechnique (1978-79). | Zbl | MR

Iversen, [1] : Cohomology of sheaves. Aarhus University. Preprint (1984). | Zbl | MR

Kaneko, A. [1] : Estimation of singular spectrum of boundary values of some semi-hyperbolic operators. J. Fac. Sci. Tokyo 27, 401-461 (1980). | Zbl | MR

Kashiwara, M. [1] : Algebraic study of systems of partial differential equations. Thesis. Tokyo (1971), (in japenese). | Zbl | MR

Kashiwara, M. [2] : On the maximally overdetermined systems of linear differential equations, I. Publ. R.I.M.S. Kyoto Univ. 10, 563-579 (1975). | Zbl | MR

Kashiwara, M. [3] b-functions and holonomic systems. Inventiones Math. 38, 33-53 (1976). | DOI | EuDML | Zbl | MR

Kashiwara, M. [4] : On the holonomic systems of linear differential equations, II. Inventiones Math. 49, 121-135 (1979). | DOI | EuDML | Zbl | MR

Kashiwara, M. [5] Systems of differential equations. Cours Université Paris-Nord, Rédigé par T. Monteiro-Fernandès. Progress in Math. Birkhauser (1983). | Zbl | MR

Kashiwara, M. [6] : Faisceaux constructibles et systèmes holonomes à points singuliers réguliers. Sem. Goulaouic-Schwartz. Ecole Polytechnique (1979-80). | Zbl | MR

Kashiwara, M. [7] The Riemann-Hilbert problem for holonomic systems Publ. RIMS, Kyoto Univers. 20, 319-365 (1984). | DOI | Zbl | MR

Kashiwara, M., Kawaï, T. [1] : On the boundary value problem for elliptic systems of linear differential equations, I. Proc. Japan Acad. 48, 712-715 (1972), | DOI | Zbl | MR

Kashiwara, M., Kawaï, T. [1] : On the boundary value problem for elliptic systems of linear differential equations, II., Proc. Japan Acad. 49, 164-168 (1973). | DOI | Zbl | MR

Kashiwara, M., Kawaï, T. [2] : Microhyperbolic pseudodifferential operators, I. J. Math. Soc. Japan 27, 359-404 (1975). | DOI | MR | Zbl

Kashiwara, M., Kawaï, T. [3] : Second microlocalization and asymptotic expansions, in Lecture Notes in Physics 126, Springer 21-56 (1980). | Zbl | MR

Kashiwara, M., Kawaï, T. [4] : Some applications of boundary value problems for elliptic systems of linear differential operators. Ann. Math. Studies n° 93. Princeton Univ. Press. (1980). | Zbl | MR

Kashiwara, M., Kawaï, T. [5] : On holonomic systems for j πf j +io λ j . Publ. RIMS 15, Kyoto Univ., 551-575 (1979). | Zbl

Kashiwara, M., Kawaï, T. [6]: On the holonomic systems of microdifferential equations, III. Publ. RIMS, 17, Kyoto Univ. 813-979 (1981). | DOI | Zbl | MR

Kashiwara, M., Laurent, Y. [1] : Théorèmes d'annulation et deuxième microlocalisation. Prébl. Orsay (1983).

Kashiwara, M., Schapira, P. [1] : Problèmes de Cauchy pour les systèmes microdifférentiels dans le domaine complexe. Inventiones Math. 46, 17-38 (1978). | DOI | EuDML | Zbl | MR

Kashiwara, M., Schapira, P. [2] : Micro-hyperbolic systems. Acta Math. 142, 1-55 (1979). | DOI | Zbl | MR

Kashiwara, M., Schapira, P. [3] : Variété caractéristique de la restriction d'un module différentiel. Journée E.D.P. Saint-Jean-de-Monts. Publ. Ecole Polytechnique (1981). | EuDML | Zbl

Kashiwara, M., Schapira, P. [4] : Micro-support des faisceaux et applications aux modules différentiels. Journées complexes Nancy (1982). Publ. Institut Elie Cartan (1983). | Zbl | MR

Kashiwara, M., Schapira, P. [5] : CR. Acad. Sci. 295, 487-490 (1982). | Zbl

Kashiwara, M., Schapira, P. Proc. Japan Acad. Vol. 59, Serie A, N° 8, I, 349-351, II, 352-354 (1983). | DOI | Zbl | MR

Kashiwara, M., Schapira, P. Preprint RIMS, 469, January 1984, Preprint Univ. Paris-Nord, n° 51, Mars 1984.

Kashiwara, M., Schapira, P. Séminaire Bony-Sjöstrand-Meyer, Ecole Polytechnique (84-85)

Kashiwara, M., Schapira, P. [6] : A vanishing theorem for a class of systems with simple characteristics. To appear. | DOI | Zbl | MR

Kataoka, K. [1] : On the theory of Radon transformation of hyperfunctions. J. Fac. Sci. Univ. Tokyo, 28, 331-413 (1981). | Zbl | MR

Kataoka, K. [2] : Microlocal theory of boundary value problem I. J. Fac. Sci. Univ. Tokyo, 27, 355-399 (1980), | Zbl

Kataoka, K., Microlocal theory of boundary value problem II. J. Fac. Sci. Univ. Tokyo 28, 31-56 (1981). | Zbl

Kawaï, T. [1] : An example of complex of linear differential operators of infinite order. Proc. Japan Acad. 59, 113-115 (1983). | DOI | MR | Zbl

Laumon, G. [1] : Thèse, Paris 1983.

Laurent, Y. [1] : Théorie de la deuxième microlocalisation dans le domaine complexe. Progress in Math. Birkhauser (1985). | MR | Zbl

Lê, D. T. [1] : Some remarks on relative monodromy. Proc. of Nordic Summer Scholl, "real and complex singularities" P. Holm Edit. Sythoff-Nordhoff. Oslo (1979). | MR

Lê, D. T., Mebkhout, Z. [1] : Variétés caractéristiques et variétés polaires. C.R. Acad. Sci. 296, 129 -132 (1983). | Zbl | MR

Lebeau, G. [1]: Fonctions harmoniques et spectre singulier. Ann. Sci. Ec. Norm. Sup. 4ème série 13, 269-291 (1980). | DOI | EuDML | Zbl | MR

Lebeau, G. [2] : Seconde microlocalisation à croissance. Sem. Goulaouic-Schwartz (1982-83). | Zbl

Leray, J. [1] : Problème de Cauchy I. Bull. Soc. Math, de France 85, 389-430 (1957). | EuDML | Zbl | MR

Leray, J. [2] : Analyse lagrangienne et mécanique quantique. Collège de France (1976-77). | MR

Lion, G., Vergne, M. [1] : The Weil representation, Maslov index, and theta series. Progress in Math. 6, Birkhaüser (1980). | Zbl | MR

Malgrange, B. [1] : Transformation de Fourier Géométrique. Journées complexes, Nancy (1982), Publ. Institut Elie Cartan (1983). | Zbl

Malgrange, B. [2] : Faisceaux sur des variétés analytiques réelles, Bull. Soc. Math.France, 85, 231-237 (1957). | DOI | EuDML | Zbl | MR

Martineau, A. [1] : Théorèmes sur le prolongement analytique du type "Edge of the Wedge". sem. Bourbaki 340 (1967-68). | Zbl | MR

Maslov, V. P. [l] : Theory of pertubations and asymptotic expansions. Moscow Uni. Ed. (1965).

Mebkhout, Z. [1] : Sur le problème de Riemann-Hilbert. C.R. Acad. Sci. t. 290, 415-417 (1980). | Zbl | MR

Mebkhout, Z. [2] : Une équivalence de catégories. Comp. Math. 51, 51-62 (1984). | EuDML | Zbl | MR

Mebkhout, Z. [3] : Une autre équivalence de catégories. Comp. Math. 51, 63-88 (1984). | EuDML | Zbl | MR

Mebkhout, Z. [4] : Théorèmes de bidualité locale pour les D X -modules holonomes. Ark. fur Math. 20, 111-124 (1982). | DOI | Zbl | MR

Monteiro-Fernandes, T. [1] : Problèmes de Cauchy microdifférentiel et théorèmes de propagation. Astérisque (1985). | Zbl | MR

Nacinovich, M. [1] : Poincaré's lemma for tangential Cauchy-Riemann complexes. Preprint 41. Univ. di Pisa (1983). | MR | Zbl

Naruki, I. [1] : Localization principle for differential complexes and its applications. Publ. RIMS Kyoto Univ. Vol. 8, 43-110 (1972). | DOI | Zbl | MR

Oaku, T. [1] : F-mild hyperfunctions and fuchsian partial differential equations. Advanced Study in pure Math. To appear. | Zbl | MR

Pham, F. [1] : Intégrales de type singulier fini et calcul micro-differentiel. Journées complexes Nancy (1982). Publ. Institut Elie Cartan (1983). | Zbl | MR

Sabbah, C. [1] : Quelques remarques sur la théorie des classes de Chern des espaces analytiques singuliers. Prepubl. Ec. Polytechnique (1983).

Sabbah, C. [2] : Morphismes analytiques stratifiés sans éclatements et cycles evanescents. Astérisque 101-102, 286-319 (1983). | Zbl | MR

Sato, M. [1] : Theory of hyperfunctions I, II. Journ. Fac. Sci. Univ. Tokyo, vol. 8, 139-193 and 387-436 (1959-60). | Zbl | MR

Sato, M. [2] : Hyperfunctions and partial differential equations. Proc. Int. Conf. on functional analysis and related topics 91-94, Tokyo Univ. Press., Tokyo (1969). | Zbl

Sato, M., Kashiwara, M., Kawaï, T. [1] : Hyperfunctions and pseudo-differential equations. Lecture Notes in Math. 287, Springer-Verlag 265-529 (1973). | MR | Zbl

Sato, M., Kashiwara, M., Kimura, T., Oshima, T. [1] : Microlocal analysis of prehomogeneous vector spaces. Invent. Math. 62, 117-179 (1980). | DOI | EuDML | Zbl | MR

Schapira, P. [1] : Conditions de positivité dans une variété symplectique complexe. Applications à l'étude des micro-fonctions. Ann. Sci. Ec. Norm. Sup. 14, 121-139 (1981). | DOI | Zbl | EuDML | MR

Schapira, P. [2] : Microdifferential systems in the complex domain. Grundlehren der Math. 269, Springer (1985). | Zbl | MR

Sjöstrand, J. [1] : Singularités analytiques microlocales. Astérisque 95 (1982). | Zbl | MR

Sjöstrand, J. Singularités analytiques microlocales Soc. Math. France (1982). | Zbl | MR

Sjöstrand, J. [2] : The FBI transform for CR submanifolds of n . Prépubl. Orsay (1982).

Tajima, S. [1] : Analyse microlocale sur les variétés de Cauchy- Riemann et problème du prolongement des solutions holomorphes des équations aux dérivées partielles. Publ. RIMS, Kyoto Univ. 18, 911-945 (1982). | DOI | Zbl | MR

Thom, R. [1] : Ensembles et morphismes stratifiés. Bull A.M.S. 75, 240-284 (1969). | DOI | Zbl | MR

Verdier, J.-L. [1] : Dualité dans les espaces localement compacts. Sem. Bourbaki, exp. 300 (1965-66). | Zbl

Verdier, J.-L. [2] : Catégories dérivées. Etat O. S.G.A. 4 1/2 in Lecture Notes in Math. 569, Springer (1977). | Zbl | MR

Whitney, H. [1] : Tangents to an analytic variety. Ann. of Math. 81, 496-549 (1964). | DOI | MR | Zbl

Whitney, H. [2] : Complex analytic varieties. Addison Wesley Reading, Mass (1972). | Zbl | MR

Zerner, M. [1] : Domaine d'holomorphie des fonctions vérifiant une équation aux dérivées partielles. CR. Acad. Sci. 272, 1646-1648 (1971). | Zbl | MR